# SDR HYIA7037ERTXL

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 30,200 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Part serial: 0653
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, ON COMPLETION OF FLIGHT 1033, WHILE PARKING AIRCRAFT, RIGHT MAIN GEAR LOCKED UP.  MAINTENANCE INSPECTED AIRCRAFT, FOUND RIGHT MAIN LANDING GEAR AXLE CRACKED.  MAINTENANCE REMOVED AND REPLACED LOWER BARREL AND AXLE ASSEMBLY.  AIRCRAFT RELEASED BACK TO SERVICE.
